Rumor: Putin feeling “weak and dizzy” due to side effects from medical treatments

Source: New York Post

“Russian President Vladimir Putin has been feeling weak and dizzy as a result of side effects from medications he’s taking that have also caused him to lose his appetite, according to a new report by sources claiming Kremlin ties. The 70-year-old Putin, whose health has been the subject of intense speculations for many months now, was described as ‘withdrawn, terse, not meeting virtually with anyone in person, and generally deeply preoccupied,’ according to the Telegram channel ‘General SVR,’ which is said to be run by a former Russian intelligence officer. … Putin is rumored to be suffering from various types of cancer and a worsening Parkinson’s disease, among other suspected ailments, none of which has ever been confirmed by the Kremlin.” [editor’s note: This rumor has provided “slow news day” filler throughout the Ukraine war – TLK] (01/17/23)

https://nypost.com/2023/01/17/putin-weak-and-dizzy-due-to-medical-treatments-report/